# SDR SWAA2023102501886

- Difficulty date: September 18, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED; BS294-277; BL0; WL208<[01] UPDATED STEP #1;[02] INTERCOSTAL IS PRIMARY STRUCTURE. LOCATED AND DRILLED IAW DWG 141A5400; SRM 51-40-05-0G-0;[03] CERTIFY EDIT TO ACTION #1;[04] COMPLETED INSTALLATION OF INTERCOSTAL IAW DWG 141A5400; SRM 51-40-02=0G-0.;[05] FOUND NO LIMITATIONS IN SRM FOR CRACKED INTERCOSTAL. REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 141A5400;[06] INSTALLED INTERCOSTAL IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 141A5400;[07] CERTIFY CORRECTIVE ACTION;[08] VERIFIED CORRECTIVE ACTION 4;5;6
